MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED HUMERAL STEM; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED HUMERAL STEM; SHOULDER JOINT METAL PROSTHESIS
Model Number CEMENTED DIAM 12MM L100MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"on the surgery on (b)(6) 2018, the implant at the glenoid side was removed and the humeral implant was replaced temporarily to the humeral head.At that time, the infection was relatively mild, so the stem implant was left.But this time, the infection was serious, so the surgeon decided to perform revision surgery on (b)(6) and remove the stem implant.(the implanted date was 2014)".
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED HUMERAL STEM
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8792852
Report Number3000931034-2019-00109
Device Sequence Number16655026
Product Code KWS
UDI-Device Identifier03700386916250
UDI-Public03700386916250
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030941
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2019
Device Model NumberCEMENTED DIAM 12MM L100MM
Device Catalogue NumberDWB950
Device Lot Number8755AN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR